# SDR AALA201909099027

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 10,799 hours, 1,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: GIRT BAR MANUAL DEPLOY LANYARD ON R4 DOOR NOT IN CORRECT POSITION. REPOSIONED R4 DOOR GIRT BAR MANUAL DEPLOY LANYARD IAW AMM 25-66-01.
